The Hodge conjecture for certain moduli varieties

Balaji, V. (1995) The Hodge conjecture for certain moduli varieties Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 105 (4). pp. 371-380. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


For smooth projective varieties X over C, the Hodge Conjecture states that every rational Cohomology class of type (p, p) comes from an algebraic cycle. In this paper, we prove the Hodge conjecture for some moduli spaces of vector bundles on compact Riemann surfaces of genus 2 and 3.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Chow Groups; Abel-jacobi Maps; Moduli Spaces; Normal Functions; Hecke Correspondences
ID Code:1000
Deposited On:25 Sep 2010 11:24
Last Modified:16 May 2016 12:10

Repository Staff Only: item control page